# SDR AUS20030530

- Difficulty date: May 20, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 182S
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly B3D36C431
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 075062413
- Condition: Cracked
- Location: Fuel System
- Part time: 472 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) STAINLESS STEEL FUEL PIPE LOCATED BETWEEN FUEL FILTER BOWL AND BOWL DRAIN VALVE CRACKED BENEATH (B) NUT FERRULE AT DRAIN VALVE END.
